# SDR AALA970819

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 857 - EN ROUTE PBI/DFW, DURING CRUISE, SLIGHT SMOKE ODOR NOTED IN CABIN ON TWO OCCASIONS.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND REPLACED BOTH COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED BOTH PACKS USING ENGINES AND APU WITH NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
